# SDR AU010119

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2407
- Condition: Failed
- Location: Lt Engine
- Part time: 711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE STARTER MOTOR FAULTY. ONE NEGATIVE BRUSH MISSING WITH THE OTHER NEGATIVE BRUSH LOOSE IN THE BRUSH HOLDER AND EVIDENCE OF SEVERE ARCING AROUND THE BRUSH/PIGTAIL SECURING SCREW. BOTHPOSITIVE BRUSHES WERE LOOSE AND THE BRUSH HOLDERS WITHSEVERE ARCING AROUND THE SECURING SCREW.
